Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 154, NWS Omaha, NE

May 27, 20125 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 27, 2012, 5:24 PM CDT for 5 counties in Nebraska. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 5:24 PM CDT (22:24 UTC)
Expired
May 27, 2012, 6:15 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Cedar County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Wayne County, NE

The radar

The Sioux Falls radar (KFSD), 141 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:37 PM CDTHAIL 1.75Pierce, NE
May 27, 5:57 PM CDTHAIL 2.755 W Randolph, NE
May 27, 6:21 PM CDTHAIL 12 E Hartington, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1034 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1034 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WUUS53 KOAX 272224
SVROAX
NEC027-107-119-139-179-272315-
/O.NEW.KOAX.SV.W.0154.120527T2224Z-120527T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
524 PM CDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CEDAR COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN KNOX COUNTY IN NORTHEAST NEBRASKA...
  EXTREME NORTHEASTERN MADISON COUNTY IN NORTHEAST NEBRASKA...
  PIERCE COUNTY IN NORTHEAST NEBRASKA...
  EXTREME NORTHWESTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 615 PM CDT

* AT 521 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE 
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
  NEAR HADAR...OR 8 MILES NORTHWEST OF NORFOLK...AND MOVING NORTH AT 
  45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PIERCE...HARTINGTON...RANDOLPH...OSMOND...WAUSA...COLERIDGE...
  HADAR...MAGNET...
  MCLEAN AND SHOLES. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 363 AND 383.
 HIGHWAY 275 NEAR MILE MARKER 70.
 HIGHWAY 81 BETWEEN MILE MARKERS 161 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF 
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS...AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE 
SHELTER...PREFERABLY INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A 
BATHROOM OR CLOSET.

&&

LAT...LON 4262 9710 4202 9747 4208 9770 4272 9759
TIME...MOT...LOC 2221Z 200DEG 39KT 4210 9756 
WIND...HAIL 60MPH 2.50IN

$$

PEARSON/KERN
3 follow-up statements
342 
WWUS53 KOAX 272235
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
535 PM CDT SUN MAY 27 2012

NEC119-272325-
/O.CAN.KOAX.SV.W.0154.000000T0000Z-120527T2315Z/
MADISON NE-
535 PM CDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN 
MADISON COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 4262 9710 4209 9742 4213 9769 4272 9759
TIME...MOT...LOC 2234Z 200DEG 39KT 4221 9750 

$$

NEC027-107-139-179-272315-
/O.CON.KOAX.SV.W.0154.000000T0000Z-120527T2315Z/
WAYNE NE-KNOX NE-PIERCE NE-CEDAR NE-
535 PM CDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM 
CDT FOR EXTREME NORTHWESTERN WAYNE...SOUTHEASTERN KNOX...PIERCE 
AND CEDAR COUNTIES...

AT 532 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
NEAR PIERCE...OR 13 MILES NORTH OF NORFOLK...MOVING NORTH AT 45 
MPH. 

LOCATIONS IMPACTED INCLUDE...
PIERCE...HARTINGTON...RANDOLPH...OSMOND...WAUSA...COLERIDGE...
HADAR...MAGNET...FOSTER...MCLEAN AND SHOLES. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 363 AND 383.
 HIGHWAY 81 BETWEEN MILE MARKERS 163 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF 
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS...AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE 
SHELTER...PREFERABLY INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A 
BATHROOM OR CLOSET.

&&

LAT...LON 4262 9710 4209 9742 4213 9769 4272 9759
TIME...MOT...LOC 2232Z 200DEG 39KT 4221 9750 
WIND...HAIL 60MPH 2.50IN

$$

PEARSON/KERN
148 
WWUS53 KOAX 272258
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT SUN MAY 27 2012

NEC179-272325-
/O.CAN.KOAX.SV.W.0154.000000T0000Z-120527T2315Z/
WAYNE NE-
558 PM CDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN WAYNE 
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 4262 9710 4235 9734 4235 9737 4232 9737
      4228 9740 4220 9757 4222 9767 4272 9759
TIME...MOT...LOC 2258Z 200DEG 39KT 4243 9739 

$$

NEC027-107-139-272315-
/O.CON.KOAX.SV.W.0154.000000T0000Z-120527T2315Z/
KNOX NE-PIERCE NE-CEDAR NE-
558 PM CDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM 
CDT FOR SOUTHEASTERN KNOX...PIERCE AND CEDAR COUNTIES...

AT 555 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
NEAR RANDOLPH...OR 27 MILES NORTH OF NORFOLK...MOVING NORTH AT 45 
MPH. 

LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...OSMOND...WAUSA...COLERIDGE...MAGNET AND 
MCLEAN. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 363 AND 380.
 HIGHWAY 81 BETWEEN MILE MARKERS 174 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF 
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS...AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE 
SHELTER...PREFERABLY INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A 
BATHROOM OR CLOSET.

&&

LAT...LON 4262 9710 4235 9734 4235 9737 4232 9737
      4228 9740 4220 9757 4222 9767 4272 9759
TIME...MOT...LOC 2255Z 200DEG 39KT 4243 9739 
WIND...HAIL 60MPH 2.50IN

$$

PEARSON/KERN
001 
WWUS53 KOAX 272315
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
615 PM CDT SUN MAY 27 2012

NEC027-139-107-272325-
/O.EXP.KOAX.SV.W.0154.000000T0000Z-120527T2315Z/
KNOX NE-PIERCE NE-CEDAR NE-
615 PM CDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX...PIERCE 
AND CEDAR COUNTIES WILL EXPIRE AT 615 PM CDT...

STORMS CONTINUE TO MOVE ACROSS THE AREA AND NEW SEVERE THUNDERSTORM 
WARNINGS MAY BE ISSUED.

LAT...LON 4262 9710 4235 9734 4235 9737 4232 9737
      4228 9740 4220 9757 4222 9767 4272 9759
TIME...MOT...LOC 2314Z 200DEG 39KT 4243 9739 

$$

PEARSON/KERN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:28 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 3:28 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
328 PM CDT SUN MAY 27 2012

.DISCUSSION...

MAIN CONCERN IS SEVERE WEATHER THROUGH THE EVENING AND POSSIBLY
INTO THE EARLY MORNING HOURS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...
AND WILL KEEP PREVIOUS ISSUED FLASH FLOOD WATCH. PRECIPITABLE
WATER VALUES SHOULD GENERALLY BE FROM 1.5 TO 2.0 INCHES THROUGH
THE EVENING. HIGHEST FOR FLASH FLOODING IS PROBABLY IN MINNESOTA
AND NORTHWEST IOWA.

UPPER AIR CHARTS FROM THIS MORNING INDICATED THE FOLLOWING. AT
300 MB...A JET MAX OF AROUND 100 KNOTS WAS NOTED OVER NORTHERN
ARIZONA. AT 500 MB...A BROAD AREA OF HEIGHT FALLS EXTENDED FROM
THE ROCKIES OUT INTO THE NORTHERN AND CENTRAL PLAINS. A MAX OF
AROUND 100 METERS WAS ESTIMATED OVER THE NORTHERN WYOMING/
SOUTHEAST MONTANA BORDER AREA. COOLER AIR AT 700 MB WAS MOVING
EAST ACROSS THE PLAINS...AS NOTED BY COOLING ON KOAX 18Z SOUNDING.
IT ALSO COOLED AT 850 MB. MIXED LAYER CAPE WAS 1038 J/KG AND
CONVECTIVE INHIBITION WAS 70.

EXPECT STORMS TO INCREASE IN COVERAGE ACROSS THE NORTHWEST HALF OF
THE FORECAST AREA THROUGH EARLY EVENING. SEE HWO AND SPC PRODUCTS
FOR ADDITIONAL DETAILS.

COLD FRONT EXTENDED FROM EASTERN SOUTH DAKOTA DOWN THROUGH NEBRASKA
AND DOWN INTO NORTHWEST KANSAS AT MID AFTERNOON. THIS SHOULD EXTEND
FROM EASTERN MINNESOTA TO SOUTHWEST IOWA AND DOWN TO INTO WESTERN
OKLAHOMA. EXPECT A DECENT RANGE OF LOWS TONIGHT WITH LOWS RANGING
FROM 50S IN NORTHEAST NEBRASKA TO 60S IN THE SOUTHWEST CORNER OF
IOWA AND SOUTHEAST CORNER OF NEBRASKA.

COOLER TEMPERATURES WILL OCCUR ACROSS THE AREA THE NEXT SEVERAL
DAYS. MONDAY INTO TUESDAY NIGHT SHOULD BE MAINLY DRY. OUR NEXT
CHANCE OF PRECIPITATION SHOULD SPREAD ACROSS THE AREA WEDNESDAY.
THIS COULD YIELD DECENT BENEFICIAL RAINFALL AMOUNTS OF A QUARTER TO
HALF AN INCH.

FARTHER OUT...GENERALLY USED A BLEND OF GFS/ECMWF/CANADIAN FOR
TEMPERATURES AND POPS.

MILLER

&&

.AVIATION...

18Z TAFS FOR KOMA...KLNK...KOFK.

VFR CONDITIONS WILL PREVAIL THROUGH LATE AFTERNOON. A COLD
FRONT...CURRENTLY WEST OF ONL/EAR...WILL MOVE INTO EASTERN NEBRASKA
THROUGHOUT THE LATE AFTERNOON AND EARLY EVENING HOURS. LATEST
THINKING IS THUNDERSTORMS WILL IMPACT ALL TAF SITES STARTING AROUND
22Z AND CONTINUING THROUGH AT LEAST 9Z. HIGHLIGHTED GREATEST THREAT
AT KOFK WITH SEVERE WIND MENTION. HAIL WILL BE A THREAT AT ALL
SITES.

PEARSON

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-033-034.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043.

&&
Hazardous weather outlook, May 27, 4:53 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
453 PM CDT SUN MAY 27 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-280500-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
453 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

STRONG ENVIRONMENTAL SHEAR AND INSTABILITY WILL RESULT IN SEVERE
THUNDERSTORM ACTIVITY OCCURRING MAINLY NORTHWEST OF A LINE FROM
HARLAN IOWA TO BEATRICE...WITH SUPERCELL STORM DEVELOPMENT LIKELY.
HAIL UP TO BASEBALL SIZE AS WELL AS STRONG DAMAGING WINDS ARE THE
PRIMARY HAZARDS...WITH AN ISOLATED TORNADO OR TWO POSSIBLE MAINLY
OVER NORTHEAST NEBRASKA.

STORMS ARE THEN EXPECTED TO DECREASE IN INTENSITY TOWARD MIDNIGHT AND
SPREAD EASTWARD ACROSS THE REMAINDER OF EASTERN NEBRASKA AND WESTERN
IOWA DURING THE OVERNIGHT HOURS.

STORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL...WITH UP TO THREE
INCHES POSSIBLE IN MANY AREAS. DUE TO RECENT HEAVY RAIN OVER THE
LAST FEW DAYS...A FLASH FLOOD WATCH IS IN EFFECT FOR A FEW
COUNTIES IN EXTREME NORTHEAST NEBRASKA AND NORTHWEST IOWA FOR TONIGHT
AS WELL. ISOLATED FLASH FLOODING THOUGH WILL BE A THREAT OVER MOST
LOCATIONS.

BECAUSE OF THE HOLIDAY WEEKEND AND THE MAGNITUDE OF STORMS
EXPECTED...CAMPERS ESPECIALLY SHOULD BE AWARE OF THE SEVERE STORM
THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE FORECAST WEDNESDAY INTO THURSDAY
AS ANOTHER WEATHER SYSTEM MOVES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING
AS SEVERE WEATHER WATCHES ARE ISSUED LATER TODAY...ESPECIALLY IN
EASTERN NEBRASKA.

DEE

In the hours before

Special weather statement, May 27, 4:15 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
415 PM CDT SUN MAY 27 2012

NEZ018-032-033-042-043-272145-
STANTON NE-COLFAX NE-CUMING NE-PLATTE NE-WAYNE NE-
415 PM CDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR STANTON...NORTHWESTERN COLFAX...
NORTHWESTERN CUMING...NORTHEASTERN PLATTE AND SOUTH CENTRAL WAYNE
COUNTIES UNTIL 445 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR LEIGH...OR 21 MILES NORTH OF
COLUMBUS...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STANTON...WISNER...CLARKSON...LEIGH AND PILGER.

THIS INCLUDES HIGHWAY 275 BETWEEN MILE MARKERS 87 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT
MONDAY MORNING FOR EAST CENTRAL NEBRASKA.

LAT...LON 4219 9717 4208 9684 4165 9717 4172 9739
TIME...MOT...LOC 2113Z 204DEG 39KT 4174 9725

PEARSON
Local storm report, May 27, 4:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             5 S WINSIDE             42.11N 97.17W
05/27/2012  E1.75 INCH       WAYNE              NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, May 27, 5:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
506 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ELGIN                   41.98N 98.08W
05/27/2012  E1.00 INCH       ANTELOPE           NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, May 27, 5:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
509 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TORNADO          8 SE ELGIN              41.90N 97.97W
05/27/2012                   BOONE              NE   LAW ENFORCEMENT

            TORNADO 6 MILES EAST AND 5 MILES SOUTH OF ELGIN

&&

MILLER
Local storm report, May 27, 5:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 S ELGIN               41.97N 98.08W
05/27/2012  E1.00 INCH       ANTELOPE           NE   TRAINED SPOTTER

            ALSO REPORTED A FUNNEL CLOUD WITH THIS STORM.

&&

DEE
Local storm report, May 27, 5:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             ELGIN                   41.98N 98.08W
05/27/2012  E2.50 INCH       ANTELOPE           NE   CO-OP OBSERVER

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:42 AM CDTFlash Flood WatchOAXBurt, Cuming, Thurston21 hr
May 27, 4:15 PM CDTSpecial Weather StatementOAXStanton30 min
May 27, 4:39 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne47 min
May 27, 4:41 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone34 min
May 27, 5:13 PM CDTTornado WarningOAXAntelope, Pierce29 min
May 27, 5:16 PM CDTSevere Thunderstorm WarningOAXCedar44 min
May 27, 5:30 PM CDTTornado WarningOAXAntelope, Pierce30 min
May 27, 5:36 PM CDTTornado WarningOAXBoone39 min
May 27, 5:43 PM CDTSevere Thunderstorm WarningOAXSaline, Seward47 min
May 27, 5:47 PM CDTFlash Flood WarningOAXAntelope, Boone, Pierce3 hr
May 27, 5:57 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline, Seward48 min
May 27, 6:00 PM CDTTornado WarningOAXBoone, Madison, Platte30 min
May 27, 6:04 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce26 min
May 27, 6:06 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne39 min
May 27, 6:08 PM CDTAreal Flood AdvisoryOAXAntelope, Pierce3 hr
May 27, 6:19 PM CDTSevere Thunderstorm WarningOAXButler, Seward26 min
May 27, 6:19 PM CDTSevere Thunderstorm WarningOAXBoone, Platte26 min
May 27, 6:28 PM CDTTornado WarningOAXMadison, Pierce, Stanton32 min
May 27, 6:32 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce28 min
May 27, 6:42 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte33 min
May 27, 6:46 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders33 min
May 27, 6:48 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Saunders, Seward57 min
May 27, 6:53 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Stanton, Thurston, Wayne37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.